# SDR JJBA20251111059

- Difficulty date: July 31, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FUEL ACCESS PANELS AND CLAMP RINGS:641BB, 631CB, 156CZ, 651AB, 641CB, 641EB, 641DB, 631DB, 631BB, 631AB, AND 641AB HAVE CORROSION AND FRETTING DAMAGE (PITTING). PERFORMED CORROSION REMOVAL PROCESS ON RH FUEL ACCESS DOOR PANEL 641CB, 641EB, 641DB, 631DB, 631AB, 631BB, 641AB, 631CB, AND 156CZ CLAMP RING IAW ETD2025-145-924469. CLAMP RING 651AB CLAMP RING 641BB FOUND TO BE BAD AND WILL BE INSTALLED NEW FROM STOCK
